# SDR WX0A070304

- Difficulty date: May 2, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N895GA
- Make and model: Doug DC-9-83
- Aircraft serial: 59667
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 593606A41
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BRACKET AT STA 1212.
